Relative processes with continuous distribution functions

K. Urbanik

Colloquium Mathematicae (1964)

  • Volume: 12, Issue: 1, page 131-146
  • ISSN: 0010-1354

How to cite

top

Urbanik, K.. "Relative processes with continuous distribution functions." Colloquium Mathematicae 12.1 (1964): 131-146. <http://eudml.org/doc/209847>.

@article{Urbanik1964,
author = {Urbanik, K.},
journal = {Colloquium Mathematicae},
keywords = {probability theory},
language = {eng},
number = {1},
pages = {131-146},
title = {Relative processes with continuous distribution functions},
url = {http://eudml.org/doc/209847},
volume = {12},
year = {1964},
}

TY - JOUR
AU - Urbanik, K.
TI - Relative processes with continuous distribution functions
JO - Colloquium Mathematicae
PY - 1964
VL - 12
IS - 1
SP - 131
EP - 146
LA - eng
KW - probability theory
UR - http://eudml.org/doc/209847
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.